# SDR IPXA3179496

- Difficulty date: July 22, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0840
- Aircraft time: 11,212 hours, 6,905 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327086400200
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MDCC FLOOR PANEL 221FG HAS 2 AREAS OF DAMAGE ON LOWER SKIN WITH CORE DAMAGE.  FABRICATED NEW  FLOOR PANEL IAW EO A300-5320-40552-B, APPENDIX B.
